# SDR ASAA2022061838838

- Difficulty date: June 18, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 37,066 hours, 12,150 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: D5547100400000TS
- Condition: Vibration
- Location: Vertical Stabili
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE AIRFRAME VIBRATION OCCURRED WHILE CLIMBING & ACCELERATING OUT OF BLOCK. BECAME MOST NOTICEABLE THROUGH FL190, SPEED 280 KIAS. SEEMED UNAFFECTED BY THRUST CHANGES, MOST AFFECTED BY SPEEDS 280 & ABOVE, NO UNUSUAL FLT CTL INDICATIONS IN CLIMB, CRUISE & DESCENT. GROUNDED - YES. AIR TURNBACK - REMOVED & REPLACED VERTICAL STABILIZER HINGE BEARINGS AND ACCOMPLISHED OPS CHECKS PER A320 AMM 27-21-41-000-001-A, A320 SRM 55-36-42-300-009 AND AMM 27-21-41-400-001. ALL OPS CHECK GOOD.
